MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100%SILI UMSNAP

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100%SILI UMSNAP
Catalog Number URO175816
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "the patient had a foley inserted by urologist for a robotic prostatectomy.The balloon needs to be deflated mid-surgery for removal after prostate is excised.".
 
Additional Manufacturer Narrative
According to the customer, "the patient had a foley inserted by urologist for a robotic prostatectomy.The balloon needs to be deflated mid-surgery for removal after prostate is excised.Rnfa at sterile field could not get the foley to deflate-syringe would not draw back.Then they cut the foley (across both channels) and the balloon still did not deflate.The surgeon injected mineral oil to pop balloon and foley was able to be removed.There was no injury/issues".A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYRTR 16FR10ML100%SILI UMSNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19733660
Report Number1417592-2024-00736
Device Sequence Number17921543
Product Code PPB
UDI-Device Identifier40193489987462
UDI-Public40193489987462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO175816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown